Comparison of Recovery Schemes Based on End-Point Values
Mathematica balkanica, Tome 2 (1988) no. 1, p. 11
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1988_2_1_a1,
author = {B. Bojanov and D. Huang},
title = {Comparison of {Recovery} {Schemes} {Based} on {End-Point} {Values}},
journal = {Mathematica balkanica},
pages = {11},
year = {1988},
volume = {2},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MABA_1988_2_1_a1/}
}
B. Bojanov; D. Huang. Comparison of Recovery Schemes Based on End-Point Values. Mathematica balkanica, Tome 2 (1988) no. 1, p. 11. http://geodesic.mathdoc.fr/item/MABA_1988_2_1_a1/